# SDR LR7A03018

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5321 FOUND LT FUSELAGE SKIN WARPED AND EXCEEDING DENT LIMITS AT FS 807E - 817E, LBL 67, WL 200.  REPLACED SKIN FS 777E TO 817E, WL 200 - 240 IAW SRM SMP 583 51-60, 51-70 & 53-40-01.  NR 2106.
